UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 46

of '肝病患者的化疗肝毒性和剂量调整'

46
TI
[Hepatotoxicity with etoposide-ifosfamide combination therapy].
AU
Paschke R, Worst P, Brust J, Queisser W
SO
Onkologie. 1988;11(6):273.
 
Combination chemotherapy with etoposide and ifosfamide in 2 patients with advanced bronchial carcinomas caused hepatotoxic side effects. Hepatotoxicity was observed during and immediately after the 5-day therapy and was characterised by a massive rise in direct bilirubin, drop in cholinesterase, as well as a rise in the alkaline phosphatase and to a lesser extent in gGT and GOT. Hepatotoxicity was lethal in one case and reversed to normal in the other. Hepatotoxicity was most likely caused by ifosfamide, since this drug was applied for the first time in both cases. Nonetheless, a contribution of etoposide in this regard can not be excluded since there were liver enzyme alterations in one case after a previous course of chemotherapy using etoposide and cis-platinum.
AD
II. Med. Klinik, Fakultät für klin. Medizin, Universität Heidelberg.
PMID